# SDR CALA2017100203414

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 13,853 hours, 4,881 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 9799
- Condition: Low Pressure
- Location: Aft Cabin
- Part time: 6,906 hours, 2,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AFT OVERHEAD LIFE RAFT PRESSURE LOW. REMOVED AND REPLACED FWD AFT LIFE RAFT.
